MAUDE Adverse Event Report: ClearStream Technologies Ltd. Halo One Thin-Walled Guiding Sheath

ClearStream Technologies Ltd. Halo One Thin-Walled Guiding Sheath
Catalog Number HLO47035
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
On(b)(6) 2026, a patient underwent recanalization procedure using a halo one device.It was reported that before use the hemostatic valve cannot be screwed onto the sheath.There was no patient contact.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Halo One Thin-Walled Guiding Sheath
Common Device Name
Guiding Sheath
Manufacturer (Section D)
ClearStream Technologies Ltd.
moyne upper
enniscorthy, co. wexford N A
EI  N A
Manufacturer (Section G)
ClearStream Technologies Ltd.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50895115
Report Number9616666-2026-00233
Device Sequence Number10711680
Product Code DYB
UDI-Device Identifier00801741161858
UDI-Public(01)00801741161858(17)270731(10)CMJV0136
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K192313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHLO47035
Device Lot NumberCMJV0136
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown